# SDR FDEA201412174137

- Difficulty date: December 17, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46708
- Aircraft time: 97,485 hours, 36,790 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: ALC71082
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT LOWER HORIZONTAL STAB FAIRING IS DELAMINATED, SECTION ADJACENT TO ATTACH POINT.  REPAIRED RT HORIZONTAL STAB LOWER FAIRING IAW SRM 51-71-00 VOL II & PAINTED IAW SRM 51-21-02 VOL II.
